So I just started taking birth control pill this last month. The I am now on the the 4th week taking placebo pills right now. I have two days left of them before I start another pack. I started getting sore breast and cramps few days into my 2nd week of taking the pill. Well since then for three weeks the breast soreness went down but cramps continue. So a few days into placebo pills I got my period(break through bleeding) last for two days. Now I am experience nausea and lack of appetite. Has anyone else experience these symptoms before with starting birth control? Am I just very sensitive to the pill?
1st week: started birth control no symptoms
2nd week: sore breast and cramps
3rd week: sore breast and cramping still
4th week: breast less sore, and still cramping, new symptoms of nausea and lack of appetite.
Yes I did have sex while after starting the pill, but it was after the 7th day and with a condom.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.